# SDR BB06006

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT THE R1 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE WFD BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
